# SDR MASA200602222

- Difficulty date: September 3, 2006
- Submitted: September 26, 2006
- Operation: Air carrier
- Aircraft: N37208
- Make and model: Cndair CL6002B19
- Aircraft serial: 7208
- Aircraft time: 27,153 hours, 16,273 cycles
- Engine: Ge CF343B1
- System (JASC): 2612 · Fire Detection
- Part: Fire Warning
- Condition: False Activation
- Location: Apu Bay
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ASH 7339 IAD. RETURNED TO FIELD DUE TO A  APU FIRE WARNING MSG.  MX INSPECTED THE APU ENCLOSURE AND DID NOT FIND EVIDENCE OF A FIRE. MX COULD NOT DUPLICATE. OPS CHECK GOOD. (9-5-06)
